EconPapers    
Economics at your fingertips  
 

On the binomial decomposition of OWA functions, the 3-additive case in n dimensions

Silvia Bortot (), Ricardo Alberto Marques Pereira and Thuy Nguyen
Additional contact information
Silvia Bortot: University of Trento, Italy
Ricardo Alberto Marques Pereira: University of Trento, Italy
Thuy Nguyen: University of Trento, Italy

No 360, Working Papers from ECINEQ, Society for the Study of Economic Inequality

Abstract: In the context of the binomial decomposition of OWA functions, we investigate the parametric constraints associated with the 3-additive case in n dimensions. The resulting feasible region in two coefficients is a convex polygon with n vertices and n edges, and is strictly increasing in the dimension n. The orness of the OWA functions within the feasible region is linear in the two coefficients, and the vertices associated with maximum and minimum orness are identified.

Keywords: Generalized Gini welfare functions and inequality indices; symmetric capacities and Choquet integrals; OWA functions and orness; binomial decomposition and k-additivity. (search for similar items in EconPapers)
JEL-codes: D31 D63 I31 (search for similar items in EconPapers)
Pages: 27 pages
Date: 2015-03
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.ecineq.org/milano/WP/ECINEQ2015-360.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:inq:inqwps:ecineq2015-360

Access Statistics for this paper

More papers in Working Papers from ECINEQ, Society for the Study of Economic Inequality Contact information at EDIRC.
Bibliographic data for series maintained by Maria Ana Lugo ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-30
Handle: RePEc:inq:inqwps:ecineq2015-360